# SDR ASAA2016031515944

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,224 hours, 2,352 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window Heat
- Part time: 7,220 hours, 2,348 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH. OVERHEAT LIGHT STAYED ON WHEN WINDOW HEAT WAS TURNED ON.  WINDOW WAS HOT TO TOUCH. ACFT GROUNDED.  FOUND PRIMARY SENSOR OPEN.  ALSO WINDOW RESISTANCE IS 52.8 OHMS, OUT OF LIMITS, H15 WINDOW 2 OF WDM 30-41-11 &  AMM 30-41-21. REMOVED RT NR 2 WINDOW, REF AMM 56-12-11.  INSTALLED RT NR 2 WINDOW, REF AMM 56-12-11-400-801.  OPS AND LEAK CHECK GOOD.
